# SDR SIMA20230605001

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 48,346 hours, 30,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 012225
- Condition: Inoperative
- Location: Emergency Light
- Part time: 17,092 hours, 11,889 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 EMERGENCY EXIT LIGHT INOP-C/A-RAR #1 EMERGENCY LIGHT POWER UNIT IAW 33-50-01-000-801-A AND 33-50-01-400-801-A. OPS CHECK GOOD NO FURTHER DEFECTS NOTED
